How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 40307
Experience:  Years of outpatient experience treating dermatological problems
18722459
Type Your Dermatology Question Here...
Dr. Chip is online now

I have had a rash on my penile shaft/ Scrotum for about 2

This answer was rated:

I have had a rash on my penile shaft/ Scrotum for about 2 months now. The symptoms are getting progressively worse and it isn't having a severely negative impact on my life. I have used Daktacort which seems to relieve symptoms but once I stop using it it has got worse. I have been to a number of doctors and have been tested for some stds but not genital herpes/warts. It doesn't seem to fit the symptoms of herpes and the doctors have told me it is not that, but it is still eating away at me. I am very frustrated and anxious as I feel like it will never go away. Any advice would be greatly appreciated

Hello. I'm Dr Chip
Thanks for your question and I'm reviewing it.
I'll be back in a moment with and answer or a request for more information

Could you please post a photo of that for me on this page?

Customer: replied 9 months ago.
Hi, yes i will upload photos

Thanks

Customer: replied 9 months ago.
Just added a photo, have you received

Got it--hold on please

Customer: replied 9 months ago.
Here is another one

Did the Daktacort completely remove that for a while?

Customer: replied 9 months ago.
It looked like it was on the mend last week but appears to have got worde now, I have been putting Daktarin on it the last week which has had no effect and looks like it is getting worse. It is not painful but does get irritated and dry at times, my scrotum also gets itchy and inflamed but i have had no blisters at any stage

It doesn't look like balanitis--a fungal infection

It looks like a kind of inflammatory eczema and not any kind of infection

At this point, if I were your doctor, I would treat it with two weeks of tacrolimus cream so I suggest you ask your doctor for that

Please let me know if you need any more information

Customer: replied 9 months ago.
Thank you for your response, I have wondered wheter it might be something like that. Just one final question, in your experience should i be worried about genital herpes with my symptoms? I have been petrified that it may be that, although no symptoms of blisters or ulcers have developed since ive had the rash, and from reading online it appears that genital herpes is more likely to come and go rather than stay and get progressively worse. Sorry for the long question, I just want to try and put my mind somewhat at ease. Thanks

This is definitely not herpes and you don't have to worry about that

As I said there's no kind of infection involved here

Customer: replied 9 months ago.
Thanks Dr Chip, this has been a big help. Thats everything I needed to know

My pleasure and call on me anytime

Please click on the 5 star excellent rating icon so I can get credit for my time with you

Dr. Chip and other Dermatology Specialists are ready to help you